Scientific Research and Essays

  • Abbreviation: Sci. Res. Essays
  • Language: English
  • ISSN: 1992-2248
  • DOI: 10.5897/SRE
  • Start Year: 2006
  • Published Articles: 2754

Full Length Research Paper

Numerical solutions for the nonlinear partial fractional Zakharov-Kuznetsov equations with time and space fractional

Khaled A. Gepreel
  • Khaled A. Gepreel
  • Mathematics Department, Faculty of Science, Zagazig University, Egypt, Mathematics Department, Faculty of Science, Taif University, Saudi Arabia,
  • Google Scholar
Taher A. Nofal
  • Taher A. Nofal
  • Mathematics Department, Faculty of Science, Taif University, Saudi Arabia, Mathematics Department, Faculty of Science, El-Minia University, Egypt
  • Google Scholar
Ali A. Al-Thobaiti
  • Ali A. Al-Thobaiti
  • Mathematics Department, Faculty of Science, Taif University, Saudi Arabia
  • Google Scholar


  •  Received: 08 December 2013
  •  Accepted: 07 June 2014
  •  Published: 15 June 2014

How to cite this article

APA /
Gepreel, K. A., Nofal, T. A., & Al-Thobaiti, A. A. (2014). Numerical solutions for the nonlinear partial fractional Zakharov-Kuznetsov equations with time and space fractional. Scientific Research and Essays, 9(11), 471 - 482.
Chicago /
Khaled A. Gepreel, Taher A. Nofal, and Ali A. Al-Thobaiti. "Numerical solutions for the nonlinear partial fractional Zakharov-Kuznetsov equations with time and space fractional." Scientific Research and Essays 9, no. 11 (2014): 471 - 482.
MLA /
Khaled A. Gepreel, et al. "Numerical solutions for the nonlinear partial fractional Zakharov-Kuznetsov equations with time and space fractional." Scientific Research and Essays 9.11 (2014): 471 - 482.